# SDR COMA0010310

- Difficulty date: August 3, 2000
- Submitted: August 3, 2000
- Operation: Air carrier
- Aircraft: N247CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120225
- Aircraft time: 22,747 hours, 24,025 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 12034416001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING OTHER MAINTENANCE, THE FUSELAGE LEFT HAND SKIN SUPPORT AT FRAME 9, WAS FOUND TO BE CRACKED.  THE SKIN SUPPORT WAS REPLACED IN ACCORDANCE WITH EMB-120 SRM STANDARD PRACTICES AND AERODESIGN REPORT NR 660-1, IR, 2-16-93.
